Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS Springfield, MO

April 3, 2015Barry County, Lawrence County, Stone County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 3, 2015, 4:52 AM CDT for Barry County, Lawrence County, Stone County, Missouri. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 4:52 AM CDT (09:52 UTC)
Expired
Apr 3, 2015, 8:00 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Lawrence County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 37 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:10 AM CDTFLASH FLOOD1 Ssw Ponce De Leon, MOHWY 176 IN ABESVILLE AREA
Apr 3, 6:55 AM CDTFLASH FLOOD1 Se Crane, MOWATER RESCUE ON GRISHAM FORD ROAD. ONE PERSON REMOVED SAFELY.
Apr 3, 7:30 AM CDTFLOOD1 E Crane, MOSTATE ROUTE BB IS CLOSED DUE TO FLOODING
Apr 3, 7:30 AM CDTFLOODHurley, MOHIGHWAY A AND HIGHWAY CC IN HURLEY AT THE SPRING CREEK IS CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1838 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1838 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WGUS53 KSGF 030952
FFWSGF
MOC009-109-209-031300-
/O.NEW.KSGF.FF.W.0005.150403T0952Z-150403T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 AM CDT.

* AT 452 AM CDT...EMERGENCY MANAGMENT OFFICIALS REPORTED 8 TO 10     
  INCHES OF WATER OVER HIGHWAY 413 SOUTH OF CRANE AND 6 INCHES OF    
  WATER ON 413 NEAR FORD DEALERSHIP.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...AURORA...CRANE...ELSEY...
  HURLEY...MADRY...MARIONVILLE...MCDOWELL...PLEASANT RIDGE...PONCE DE
  LEON...VERONA AND WHEELERVILLE.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE C JUST SOUTH OF MCDOWELL...
ROUTE BB AT CRANE CREEK 2 MILES NORTH OF ELSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3682 9380 3701 9380 3701 9361 3700 9360
      3700 9342 3699 9334 3689 9334 3682 9335

$$

RABERDING
1 follow-up statement
308 
WGUS73 KSGF 031251
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 AM CDT FRI APR 3 2015

MOC009-109-209-031301-
/O.EXP.KSGF.FF.W.0005.000000T0000Z-150403T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-STONE MO-LAWRENCE MO-
751 AM CDT FRI APR 3 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR NORTHEASTERN
BARRY...NORTHERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES...

THE WARNING HAS BEEN REPLACED WITH A AREAL FLOOD WARNING.

LAT...LON 3682 9380 3701 9380 3701 9361 3700 9360
      3700 9342 3699 9334 3689 9334 3682 9335

$$

RABERDING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:40 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 3, 3:40 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 AM CDT Fri Apr 3 2015

...Severe Storms This Morning Then Cooler With Potential For Frost
Tonight Into Saturday Morning...

.SHORT TERM...(Today and Tonight)
Issued at 345 AM CDT FRI APR 3 2015

An upper level trough is currently pushing into the central Plains
early this morning which is pushing a cold front into the area.
Storms have developed across southeastern Kansas and far
southwestern Missouri. Storms are also starting to develop along
the cold front across southeastern Kansas and west central
Missouri.

Instability is greatest across southern Missouri generally south
of I-44 with MLCAPE values of 500 to over 1500 J/kg. Storms that
developed out ahead of the front will continue to track east and
as the front pushes southeast into the better instability storms
will develop along the front and likely developing into a line of
storms as it pushes southeast across the area.

The storms ahead of the front will continue to have a large hail
risk...to the size of baseballs and a damaging wind risk. There
will also be a risk for a brief tornado along these storms, but
there is a little bit of a cap that has to be overcome. If the
storms are able to remain ahead of the front after sunrise this
morning the weak cap across southern Missouri may quickly erode
continuing an isolated tornado risk as low level shear has
increased as a strong low level jet has developed over the region.

Storms along the front will have a risk for damaging straight line
winds over 70 mph if a line can develop. 0-3km bulk shear values
are around 50kt to the east, and with the front and line of storms
pushing southeast there will be the risk for meso vorts forming
with any surges to the southeast within the line. This would then
result in a potential for brief tornadoes within the line this
morning. The surface cold front is expected to push out of the
area by the late morning hours bringing an end to any severe risk
to the area. The 850mb front will lag slightly behind the surface
front so some rain and perhaps a few non severe embedded
thunderstorms may linger into the afternoon hours before clear to
the south.

Behind the front gusty northerly winds will develop and help usher
a colder air mass into the area. Highs will only warm into the 50s
behind the front today. South central Missouri will remain in the
60s ahead of the front before temperatures drop behind the front
into the 50s this afternoon.

Tonight lows will drop into the low to mid 30s as high pressure
settles south over the region light winds and clear skies will
develop. As a result of these conditions there will be the
potential for frost development tonight into early Saturday
morning.

.LONG TERM...(Saturday through Thursday)
Issued at 345 AM CDT FRI APR 3 2015

Surface high pressure will remain over the area on Saturday
with highs remaining into the 60s.

Surface low pressure will then spread into the plains lifting a
warm front through the area Sunday night into early next week.
This will usher in warmer temperatures with highs in the 70s
possible. There will also be the risk for a few showers and storms
with a warm front lifting north and remain closer to the area at
times through much of the week. A cold front will then sweep
through the region late next week as an upper level trough moves
to the east and could produce more wide spread showers and storms
across the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 627 PM CDT THU APR 2 2015

For the KSGF/KJLN/KBBG tafs: Expect thunderstorms to increase in
coverage over the next few hours with mvfr/ifr conditions at times.
A strong cold front will move through the region toward 12z-15z
with strong north winds and lowering ceilings with much cooler low
levels.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH until Noon CDT today FOR MOZ057-058-068>071-077>083-
     088>098-101>106.

KS...FLOOD WATCH until Noon CDT today FOR KSZ097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...DSA
Hazardous weather outlook, Apr 3, 4:50 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 AM CDT FRI APR 3 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
450 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FROST RISK.

DISCUSSION...

A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHEAST
ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS
MORNING...GENERALLY ALONG AND SOUTHEAST OF A BRANSON TO ROLLA
MISSOURI LINE.

DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS AND FREQUENT LIGHTNING STRIKES WILL BE THE MAIN RISK
WITH THIS LINE OF STORMS. THERE WILL ALSO BE AN ISOLATED TORNADO
RISK WITH ANY BOWING SEGMENTS THAT CAN SURGE TO THE SOUTHEAST THIS
MORNING.

SOME AREAS OF EXCESSIVE RAIN MAY ALSO PRODUCE LOCALIZED FLOODING.
LOW WATER CROSSINGS WILL BE SUSCEPTIBLE TO FLOODING ACROSS
SOUTHERN MISSOURI THIS MORNING.

GUSTY NORTHERLY WINDS OVER 30 MPH WILL OCCUR BEHIND THE FRONT THIS
MORNING INTO EARLY THIS AFTERNOON...ESPECIALLY ACROSS SOUTHEASTERN
KANSAS AND WESTERN MISSOURI.

PATCHY FROST WILL BE POSSIBLE FRIDAY NIGHT AS LOW TEMPERATURES
FALL INTO THE LOWER AND MIDDLE 30S.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY NIGHT
THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
LOCATIONS SOUTHEAST OF A BRANSON TO ROLLA MISSOURI LINE EARLY THIS
MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Apr 3, 4:15 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            NUMEROUS BROKEN GLASS REPORTS ACROSS SOUTHERN BARRY AND
            NORTHERN LAWRENCE COUNTIES

&&

BURCHFIELD
Local storm report, Apr 3, 4:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            NUMEROUS BROKEN GLASS REPORTS ACROSS SOUTHERN LAWRENCE
            AND NORTHERN BARRY COUNTIES

&&

BURCHFIELD
Local storm report, Apr 3, 4:38 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
438 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     FLOOD            3 SSW AVILLA            37.16N 94.15W
04/02/2015                   JASPER             MO   DEPT OF HIGHWAYS

            MISSOURI HIGHWAY 37 CLOSED AT SPRING RIVER AND WHITE OAK
            CREEK DUE TO FLOODING

&&

BURCHFIELD
Local storm report, Apr 3, 4:40 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     HAIL             BRANSON WEST            36.70N 93.37W
04/03/2015  E0.75 INCH       STONE              MO   EMERGENCY MNGR

&&

BURCHFIELD
Local storm report, Apr 3, 4:44 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             2 WSW FRONTENAC         37.45N 94.73W
04/02/2015  E1.00 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

            QUARTER SIZED HAIL REPORTED AT ATKINSON MUNI AIRPORT.

0806 PM     TORNADO          1 N HALLOWELL           37.19N 95.00W
04/02/2015                   CHEROKEE           KS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED A TORNADO TOUCHDOWN AT
            NORTHWEST 90TH AND BETHLEHEM RD.

0820 PM     TORNADO          2 NW JASPER             37.36N 94.33W
04/02/2015                   JASPER             MO   LAW ENFORCEMENT

0825 PM     TSTM WND DMG     4 N JASPER              37.40N 94.30W
04/02/2015                   BARTON             MO   EMERGENCY MNGR

            TREES DOWN AT I49 AND HWY 126. POSSIBLE TORNADO.

0833 PM     TORNADO          5 WSW GOLDEN CITY       37.37N 94.18W
04/02/2015                   BARTON             MO   TRAINED SPOTTER

0836 PM     HAIL             12 S PITTSBURG          37.24N 94.70W
04/02/2015  M1.75 INCH       CHEROKEE           KS   BROADCAST MEDIA

            GOLFBALL SIZE HAIL AT KOAM TV STATION

0837 PM     HAIL             CRESTLINE               37.17N 94.70W
04/02/2015  E1.00 INCH       CHEROKEE           KS   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED BY EMA.

0844 PM     HAIL             CARL JUNCTION           37.18N 94.57W
04/02/2015  E1.50 INCH       JASPER             MO   TRAINED SPOTTER

0858 PM     HAIL             GOLDEN CITY             37.39N 94.09W
04/02/2015  E1.50 INCH       BARTON             MO   EMERGENCY MNGR

0859 PM     HAIL             10 W COLUMBUS           37.17N 95.03W
04/02/2015  E1.00 INCH       CHEROKEE           KS   EMERGENCY MNGR

0911 PM     FUNNEL CLOUD     WEBB CITY               37.15N 94.48W
04/02/2015                   JASPER             MO   FIRE DEPT/RESCUE

0919 PM     FUNNEL CLOUD     1 S CARTHAGE            37.16N 94.31W
04/02/2015                   JASPER             MO   FIRE DEPT/RESCUE

0950 PM     HAIL             5 E GALENA              37.07N 94.55W
04/02/2015  E0.88 INCH       JASPER             MO   BROADCAST MEDIA

1103 PM     FLOOD            3 SSW AVILLA            37.16N 94.15W
04/02/2015                   JASPER             MO   DEPT OF HIGHWAYS

            MISSOURI HIGHWAY 37 CLOSED AT SPRING RIVER AND WHITE OAK
            CREEK DUE TO FLOODING

1130 PM     TSTM WND DMG     6 W SELIGMAN            36.52N 94.05W
04/02/2015                   BARRY              MO   PUBLIC

            TREES UPROOTED AND DAMAGE TO A BARN. HIGHWAY KK 2.2 MILES
            NORTH OF ARKANSAS BORDER.

1218 AM     TSTM WND DMG     4 W DRURY               36.93N 92.40W
04/03/2015                   DOUGLAS            MO   TRAINED SPOTTER

            TREES DOWN.

1232 AM     TSTM WND GST     VANZANT                 36.97N 92.30W
04/03/2015  E80.00 MPH       DOUGLAS            MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON HIGHWAY 95 AND ROUTE W.

1251 AM     TSTM WND DMG     POMONA                  36.87N 91.91W
04/03/2015                   HOWELL             MO   FIRE DEPT/RESCUE

            HOUSE HEAVILY DAMAGED, TREES AND POWER LINES DOWN.

1257 AM     TSTM WND DMG     POMONA                  36.87N 91.91W
04/03/2015                   HOWELL             MO   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN IN POMONA. TIME ESTIMATED
            BY RADAR.

0255 AM     HAIL             JOPLIN                  37.08N 94.51W
04/03/2015  E1.00 INCH       JASPER             MO   TRAINED SPOTTER

            NUMEROUS QUARTER SIZE HAIL REPORTS IN JOPLIN

0325 AM     HAIL             PIERCE CITY             36.95N 94.00W
04/03/2015  E1.00 INCH       LAWRENCE           MO   EMERGENCY MNGR

0331 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            IN CITY LIMITS OF MONETT

0332 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            NUMEROUS BROKEN GLASS REPORTS ACROSS SOUTHERN LAWRENCE
            AND NORTHERN BARRY COUNTIES

0338 AM     HAIL             1 NW VERONA             36.97N 93.81W
04/03/2015  E1.00 INCH       LAWRENCE           MO   PUBLIC

0345 AM     HAIL             AURORA                  36.97N 93.72W
04/03/2015  E1.75 INCH       LAWRENCE           MO   PUBLIC

            FACEBOOK PICTURE

0355 AM     HAIL             CRANE                   36.91N 93.57W
04/03/2015  E1.25 INCH       STONE              MO   EMERGENCY MNGR

0432 AM     HAIL             BRANSON WEST            36.70N 93.37W
04/03/2015  E0.75 INCH       STONE              MO   EMERGENCY MNGR

0434 AM     HAIL             2 N FORSYTH             36.71N 93.12W
04/03/2015  M0.88 INCH       TANEY              MO   PUBLIC

&&

BURCHFIELD
Local storm report, Apr 3, 4:49 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     FLASH FLOOD      S CRANE                 36.91N 93.57W
04/03/2015                   STONE              MO   EMERGENCY MNGR

            8 TO 10 INCHES OF WATER OVER HIGHWAY 413 SOUTH OF CRANE
            AND 6 INCHES OF WATER ON 413 NEAR FORD DEALERSHIP.

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:05 PM CDTSevere Thunderstorm WarningSGFBarton55 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper51 min
Apr 2, 8:07 PM CDTTornado WarningSGFBarton, Jasper23 min
Apr 2, 8:15 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk45 min
Apr 2, 8:23 PM CDTTornado Warning Tornado observedSGFBarton, Dade, Jasper, Lawrence37 min
Apr 2, 8:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
Apr 2, 8:42 PM CDTTornado WarningSGFJasper, Newton48 min
Apr 2, 8:56 PM CDTTornado WarningSGFDade, Lawrence23 min
Apr 2, 9:31 PM CDTSevere Thunderstorm WarningSGFJasper, Newton28 min
Apr 2, 9:46 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton44 min
Apr 2, 9:57 PM CDTSevere Thunderstorm WarningSGFMcDonald42 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence32 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningSGFMcDonald46 min
Apr 2, 11:20 PM CDTTornado WarningSGFBarry, Stone40 min
Apr 2, 11:41 PM CDTTornado WarningSGFBarry34 min
Apr 3, 12:02 AM CDTTornado WarningSGFStone, Taney43 min
Apr 3, 12:11 AM CDTSevere Thunderstorm WarningSGFDouglas37 min
Apr 3, 12:14 AM CDTTornado WarningSGFDouglas31 min
Apr 3, 12:39 AM CDTTornado WarningSGFDouglas, Howell36 min
Apr 3, 12:43 AM CDTTornado WarningSGFOzark, Taney30 min
Apr 3, 12:59 AM CDTTornado WarningSGFHowell, Oregon, Shannon46 min
Apr 3, 1:05 AM CDTTornado WarningSGFOzark40 min
Apr 3, 1:25 AM CDTTornado WarningSGFOregon, Shannon35 min
Apr 3, 1:28 AM CDTSevere Thunderstorm WarningSGFHowell47 min
Apr 3, 1:56 AM CDTSevere Thunderstorm WarningSGFOregon34 min
Apr 3, 2:28 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton62 min
Apr 3, 2:45 AM CDTTornado WarningSGFNewton45 min
Apr 3, 3:18 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, Newton42 min
Apr 3, 3:43 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone, Taney47 min
Apr 3, 4:28 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney47 min
Apr 3, 5:01 AM CDTFlash Flood WarningSGFOzark, Taney6 hr
Apr 3, 5:02 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney43 min
Apr 3, 5:36 AM CDTSevere Thunderstorm WarningSGFShannon24 min
Apr 3, 5:45 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark30 min
Apr 3, 7:27 AM CDTRiver Flood WarningSGFJasper39 hr
Apr 3, 7:44 AM CDTAreal Flood WarningSGFBarry, Lawrence, Stone6 hr
Apr 3, 8:23 AM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, Newton, Stone9 hr
Apr 3, 8:34 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more6 hr
Apr 3, 10:48 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Howell, Laclede, Ozark and 4 more6 hr
Apr 3, 11:13 AM CDTFrost AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more22 hr
Apr 3, 1:58 PM CDTAreal Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 4:55 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Laclede, Ozark, Texas, Wright18 hr
Apr 3, 4:59 PM CDTAreal Flood AdvisorySGFBarry, Jasper, Lawrence, Newton, Stone18 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.